MAUDE Adverse Event Report: UMANO MEDICAL INC. FLORENCE; HOSPITAL BED

UMANO MEDICAL INC. FLORENCE; HOSPITAL BED
Model Number FL23SE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was informed on november 23th, 2021 of a bed with a damaged power cord.He mentioned that the cord had exposed bare wires.There was no patient involvement, no adverse consequence.

Brand Name
FLORENCE
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key12972779
Report Number3009591865-2021-00026
Device Sequence Number11835076
Product Code FNL
UDI-Device Identifier10670482000040
UDI-Public011067048200004011140829
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFL23SE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown